Header

UZH-Logo

Maintenance Infos

Error bounds in local limit theorems using Stein’s method


Barbour, AD; Röllin, Adrian; Ross, Nathan (2019). Error bounds in local limit theorems using Stein’s method. Bernoulli, 25(2):1076-1104.

Statistics

Citations

Dimensions.ai Metrics
2 citations in Web of Science®
2 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:Statistics and Probability
Language:English
Date:1 May 2019
Deposited On:07 Feb 2020 10:13
Last Modified:07 Feb 2020 10:14
Publisher:International Statistical Institute
ISSN:1350-7265
OA Status:Closed
Free access at:Publisher DOI. An embargo period may apply.
Publisher DOI:https://doi.org/10.3150/17-bej1013
Related URLs:https://arxiv.org/abs/1707.05995

Download

Full text not available from this repository.
View at publisher

Get full-text in a library